Couldn't find what you looking for?

TRY OUR SEARCH!

Long story short, I've been on birth control for almost a year now. However I had unprotected sex (he came inside me) around Dec. 16 when I was on about my 4/5th sugar pill which meant that I was almost done with my period but I took plan b anyway because I was worried that I wasn't protected since I was on the sugar pill week. I also had taken plan b around November 10 because I had missed a few birth control pills the week before. These haven't been the first times I've taken plan b but whenever I had taken it, I got bleeding exactly a week after taking it. However, after taking it in December, I did not get bleeding a week after, however I feel nauseated a lot and have a lot of white cervical mucus and it is now exactly 2 weeks after I have taken plan b . 

Could it be possible I didn't get bleeding this time because I had already had my period when I took plan b? Or is it possible I'm pregnant this time? Also, according to my calendar I would be ovulating right now.. is that why I'm feeling nauseated? Or possible pregnancy symptoms? Would it be too early to be experiencing it though? I feel like I'm about to get my period any day  though.. although I'm not supposed to be getting it for another week and a half or so. Help and advice please :( 

Loading...

well  pills are  most effective when taken when   time to . if you miss a pill it can mess up  the  birth control .
Reply

Loading...